The Uber To The Pits Podcast usually has big name professional racing driver guests like Tommy Kendall, Lyn St. James, and Willy T. Ribbs. But, for some unknown reason they decided to lower their standards and interview DNN Motorsports racing driver Rob Krider. On the show Rob talked about how he started in racing, his Honda Challenge National Championships, the team’s documentary film Double Down, Tactical Ops Brewing’s delicious Double Nickel Nine IPA, and his novel Cadet Blues. And, of course, their was plenty of time to tell a few funny stories about the insane antics of the team’s volunteer pit crew. You can enjoy the show on Spotify, iTunes, or where ever you listen to podcasts or check out the YouTube video below.
Double Nickel Nine Motorsports’ Rob Krider was a featured guest on Episode 101 of the Garage Heroes In Training Podcast. To check out the really complimentary write up on Rob from the folks at GHIT and/or listen the episode click HERE. The podcast covered some interesting topics about the team’s start in the 24 Hours of LeMons and their path to winning the Honda Challenge National Championship. Enjoy the show!
Technik Podcast host, Peter Hopelain, had DNN Motorsports driver, Rob Krider, on the show to discuss the current racing landscape and share stories about his rise from local autocrosses to a road racing national championship. Check out the show for a good listen.
The Double Nickel Motorsports team has been enjoying an enormous amount of success in NASA’s Honda Challenge series and are currently on a four year winning streak at the championships. Not only has the team won the top Honda Challenge 4 championship race in the country four years in a row (2016, 2017, 2018, 2019) the team’s cars, #38 and #33, have both been on the podium all four years. Rob Krider and Keith Kramer have accomplished something incredibly difficult in racing. The video above gives the history of the team, their connection to the Acura Integra DA chassis, details on the streak and their performance at the 2019 NASA National Championships at the Mid-Ohio Sports Car Course. The streak has also been covered by TURNology which you can see HERE.
After years of battling with YouTube over run time and music rights the team’s epic full length documentary film Double Down is finally available to view for free. Filmed during the tenth running of the 25 Hours of Thunderhill in 2012, Double Down takes you through everything the team endured to chase glory in one of the most grueling road races on the planet. Turn it up and enjoy!
TURNology was kind enough to compare to Double Down to the Hollywood blockbuster film Ford v. Ferrari about the 24 Hours of Le Mans and the epic racing documentary covering the Baja 1000, From Dust To Glory. Check out the review from TURNology here. Enjoy the entire movie below.
Come on out to Tactical Ops Brewing Tap Room in Fresno, CA, on Saturday, October 19, 2019, at 6 p.m. to drink some Double Nickel Nine IPA with the crew from Double Nickel Nine Motorsports. The National Champion number 38 Acura Integra will be on display along with food trucks, a live band and autographs for the kids. Should be an outstanding event! Go orange and blue!
Also… Randy Krider had an undefeated season racing his ’89 Civic Si in SCCA this year so check out the newspaper article on that amazing feat HERE.
The team had an outstanding weekend at the 2019 NASA National Championships presented by Toyo Tires at the Mid-Ohio Sports Car Course. Rob Krider, in the number 38 DNN Motorsports Acura Integra, earned the pole position on Friday setting the fastest lap in H4 with a 1:42.866 (the only Honda Challenge 4 car to touch the 1:42 mark during the entire event.) Keith Kramer qualified third in the number 33 DNN Motorsports Acura Integra and would start in the second row directly behind Rob. That was a good thing because during the standing start for the qualifying race on Saturday Keith nudged Rob at the start to help him pass Carlos Valenzuela in the number 23 Team Beans and Dog Honda CRX. After that assist, Rob led flag to flag with Keith finishing second after an epic battle with Carlos. Rob earned the pole setter award from Competition Motor Sport (a new set of AlpineStars gloves) and Team Double Nickel Nine Motorsports would own the front row for the start of the National Championship race on Sunday.
On Sunday Rob grabbed a great launch during the standing start and walked away from the field earning an over 10 second gap at one point during the race. Keith battled with the field early in the race and drove himself into the second position. When the checkered flag dropped it was Rob Krider first, Keith Kramer second, for a DNN Motorsports 1-2 finish!
This is the fourth year in the row team Double Nickel Nine Motorsports has had both cars on the podium at NASA’s biggest Honda Challenge 4 race of the year. Here is the list: 2016 NASA Honda Challenge 4 Western States Champions (Buttonwillow), 2017 NASA Honda Challenge 4 Western States Champions (Thunderhill), 2018 NASA SoCal Honda Challenge 4 Regional Champions (Willow Springs, Fontana, Buttonwillow), 2018 NASA Honda Challenge 4 National Champions (Circuit of the Americas), 2019 NASA Honda Challenge 4 National Champions (Mid-Ohio).
The drivers could not have done it without the help of the crew and family, especially at Mid-Ohio. Big props to Brandon Lindlahr and Stephen Young who crew chiefed the cars. And massive thanks to all of the industry support which can be seen to the right of the screen and on the sponsors page (tab at the top right of this page). Thank you for making us champions four years straight!
The Register was kind enough to cover the team’s National Championship win, check out the story link here. TURNology also covered the championships and featured our team, check out the story link here. SpeedNews gave some media love to the Championships and our team, check out the story link here.
SCHEDULE (Mid-Ohio Sports Car Course – Eastern Time Zone)
Thursday, September 19, 2019
TEST DAY (Honda Challenge 4 = Group 3)
7:30 a.m. – 8:00 a.m. Mandatory Driver’s Meeting (Super Pavilion)
9:10 a.m. – 9:30 a.m. Group 3 Test Session 1 (20 minutes)
10:40 a.m. – 11:00 a.m. Group 3 Test Session 2 (20 minutes)
12:10 p.m. – 12:35 a.m. Group 3 Test Session 3 (25 minutes)
3:15 p.m. – 3:40 p.m. Group 3 Test Session 4 (25 minutes)
5:05 p.m. – 5:30 p.m. Group 3 Test Session 5 (25 minutes)
5:30 p.m. – 5:45 p.m. Dyno Appointment (Dyno B) A Car #38
6:30 p.m. – 7:30 p.m. Mandatory Racer’s Welcome Meeting (Super Pavilion)
Friday, September 20, 2019
QUALIFYING DAY (Honda Challenge 4 = Group F)
9:30 a.m. – 9:50 a.m. Warm Up (20 minutes)
11:50 a.m. – 12:10 p.m. Qualifying #1 (20 minutes)
4:00 p.m. – 4:25 p.m. Qualifying #2 (25 minutes)
6:30 p.m. – 8:30 p.m. Toyo Tires Party/Dinner (Super Pavilion)
Saturday, September 21, 2019
QUALIFYING RACE DAY (Honda Challenge 4 = Group F)
1:55 p.m. – 2:15 p.m. Warm Up (20 minutes)
3:55 p.m. – 4:25 p.m. Qualifying Race (30 minutes)
Sunday, September 22, 2019
NATIONAL CHAMPIONSHIP DAY (Honda Challenge 4 = Group F)
8:00 a.m. – 8:20 a.m. Hardship Practice (20 minutes)
10:15 a.m. – 11:00 a.m. Championship Race (45 minutes)
Team Bean & Dog Racing and Team Double Nickel Nine Motorsports have joined forces to represent the West Coast at the 2019 NASA National Championships at Mid-Ohio Sports Car Course. It will be an East-West battle in Honda Challenge 4 this year and DNN Motorsports is hoping to come out on top (of course). Steve Peterson (driver of the number 23 Honda CRX) is doing the long haul duties pulling the DNN Motorsports trailer. The Double Nickel boys will fly in Wednesday to unload into Garage 4 at Mid-Ohio and prepare for a full day of testing on Thursday.
DNN Motorsports is in full prep mode getting the cars ready for the 2,300 mile tow to Lexington, OH, to take on the 2019 NASA National Championships. The team wants to keep the winning streak alive! Article at The Register on the team preparing for the Nats can be found HERE.
2018 Honda Challenge 4 National Champions (Circuit of the Americas)
2018 Honda Challenge 4 SoCal Regional Champions (Mutiple Tracks)
2017 Honda Challenge 4 Western States Champions (Thunderhill)
2016 Honda Challenge 4 Western States Champions (Buttonwillow)
For those who would like to view the live video feed from the event click this link HERE.